Ask Health Experts and Get Answers to Your Health Question ASAP
I don't have regurgitation that much, just indigestion alot. My stomach feels nausea at times. I feel at times like I have a stomach virus but I don't have a temperature. Especially around my time of the month. I burp all the time after I eat. I don't want to do that after I eat. I am a singer part time and that's not good for my throat. I can't eat any sweets at all without feeling sick. If I didn't have to eat, I'd probably be fine, but I get too hungry. At least I don't burp. I feel sick from not eating though.
I am suspicious that the Topamax may be the cause for your problem, even though you may have started it some time before the nausea started. While weight loss is often a "good" side effects, nausea and sometimes stomach upset are negative potential side effects of topamax. It may be necessary to decrease the topiramate dose slightly but obviously this should be discussed with your seizure doctor first to make sure that a lower dose will still be adequate to control your seizures. If you need to stay on your current dose, then a low dose of a prescription antacid or antinausea medication may be needed.
Another possibility is that you may have a condition known as a hiatal hernia, which occurs when the top of the stomach "slides" through a weak area in the diaphragm. Usually this causes heart burn, but sometimes gas associated with eating can be a main symptom of this. This can usually be diagnosed with either an xray or what is known as an "upper GI study" that involves swallowing a contrast material and having special xrays taken.
I hope this has helped.